# SDR AALA201504169002

- Difficulty date: April 14, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 47,775 hours, 17,669 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: HTE510016
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 1996 EN-ROUTE, THE CREW RECEIVED HYD B RSVR LO LVL & HYD B SYS LO PR ECAM MSGS DURING FLIGHT.  DIVERTED.  AN EMERGENCY WAS DECLARED & LANDED WITHOUT FURTHER INCIDENT.  THE ACFT TAXIED TO THE GATE WITHOUT ASSISTANCE.  REPLACED THE BLUE SYS ACCUMULATOR VALVE & SERVICED THE BLUE HYD SYS.  OPS & LEAK CHECKED GOOD.
